# SDR COMA2009110450203

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 27,275 hours, 24,489 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Part time: 27,275 hours, 24,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME INTERCOSTAL CRACKED BETWEEN FASTENERS.  REPLACED CARGO DOOR LOWER FRAME INTERCOSTAL P/N 601R35027-31 IN ACCORDANCE WITH CRJ SRM 51-42-00.
